# SDR CALA2024123101731

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 37,020 hours, 13,197 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 8221604101
- Part serial: 4095P7
- Condition: Faulted
- Location: Zone 200
- Part time: 36,143 hours, 13,124 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT DURING TAKE OFF. SPEED WAS 55.CYCLE SPEED BRAKES, STAB TRIM , FLAPS FCC CB'S AND STAB TRIM CB'S WITH FLIGHT CREW, NO HELP. PERFORMED FIM TASK 22-13 TASK 818. STAB TRIM RELAY PROBLEM. MAINT MESSAGE 22-11176. PERFORMED DFCS BITE LIBRARY TEST AMM TASK 22-11-00 740-806.TESTED SEVERAL TIMES, TEST CONTINUES TO FAIL. ECRA 2210-01679, REV. D ACCOMPLISHED. INSTALLED FCC A PN 822-1604-102, SW OPS 2274-COL-AC2-26, REFERENCE: TASK 22-11-33-400-801. SW INCOMPATIBLE WITH FCC INSTALLED IN POSITION B. UNABLE TO PERFORM BITE LIBRARY TEST REFERENCE: TASK 22-11-00-740-806 ORIGINAL FCC INSTALLED AC PLACED INTO NORMAL CONFIGURATION. PERFORMED LAND VERIFY PER AMM 22-11-00. PRIOR TO ACOMPLISHING TEST FOUND BOTH CUTOUT SWITCHES FOR STAB TRIM MAIN ELECT AND AUTO PILOT IN THE CUT OUT POSITIONS. CONFIGURED A/C CORRECTLY FOR LAND VERIFY.  LAND VERIFY TEST PASSED NO DEFECTS NOTED. DUE TO HISTORY PERFORMED DFCS FAULT REVIEW AND FOUND CHAN-B MSG22-11323 SPD TRIM WARN.  R/R FIRST OFFICER FLIGHT CONTROL COMPUTER (B) AND VERIFIED CORRECT HARDWARE AND SOFTWARE IS INSTALLED IAW AMM REF 22-11-33/401. PERFORMED 60.32 SPEED TRIM TEST. NO FAULTS NOTED, TEST PASSED. LAND VEREQUIRED.
